# SDR SWAA2023100998326

- Difficulty date: September 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING 2023-575267<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189527 DUE DATE: 26-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 24-JAN-24.;[03] TOOL USED SCALE P/N: SPX621 S/N: 8340225489 DUE DATE: 15-AUG-24;[04] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[05] TOOL USED: MULTIMETER P/N: FLUKE 1587 S/N: 38200035 DUE DATE: 15-DEC-23.;[06] REPAIRED ACCESS PANEL 561BB IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED.
